# SDR SIMA20130920011

- Difficulty date: September 20, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,516 hours, 31,549 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT FWD LOWER, FWD ENGINE YOKE INBD SIDE UPPER OTBD RADIUS.  PERFORMED REPAIR IAW AEA EO EM-54MR-386.
